I have put on 4 stone in a year, I can't exercise enough to lose weight so apart from not eatin I just can't do any thing about ma weight

I found these slimming tablet called hiprolean that makes u lose weight quickly but with all the meds I take not sure if I can use them I have a very high heart rate which I take beta blockers but its constantly monitored these tablets makes ur heart go faster and speed up matablism for weight loss I am goin to ask my consultant but do u think he will say no way or has any one tried these tablets ???

15 Replies

oldestnewest
  • Please see your consultant and ask before trying we dont know how they would react to your meds.

    Take care

    xgins

  • hi kilts, seriously..i wouldn't touch them. i think you should ask your gp or consultant first. if you already have a high heart rate & these make it beat faster you could end up having a heart attack! apart from that i think all these slimming pills & patches are money spinners. x

  • Hi kilts :)

    I have put on about 2 1/2 stone in a year and like you cannot exercise so shifting the weight is a problem, yes! it does get me down especially when I see myself in the mirror and remember what I looked like before.

    Slimming pills when taking other medications may alter the way in which they work which is why it would be best to take the word of your consultant, I agree with gins on this one and say talking to your GP/consultant first is probably the best thing to do :)

    :) xxxsianxxx :)

  • Thanks I will defo see consultain before anything , as u say it really gets u down I was a size 8 even after ma son still size 8 then 13 years later I went 10. 12 14 now I'm a 16 I honestly look the way I was wen I was pregnant ma stomach is bigger than then In ma arm in legs ar soo wide it so sad how much I've changed in past 2 years thank u all for advice ..take care xxx

  • You might also get your GP to refer you to a dietician who can advise you of the best way you can lose weight given your situation. Suex

  • Hi kilts

    I am so sorry to read that you have put on 4 stone in a year, and I genuinely hope that you can find some resolution and relief to this problem. However, I really would discuss the issue with your GP prior to taking any kind of slimming pill.

    All my hopes and dreams for you

    Ken x

  • Hi hope your ok. Sorry to hear about this and your frustration. I have put on 2 stone and I got really down. I am able to swim fortunately but I have a personal trainer for diet and I'm on high protein no carbs , dairy , night shades, artificial flavours. It's very strict but good maybe a dietician could help ? Weight watchers is good I lost a stone there whilst doing no exercise. Hope you feel better and find a solution to suit you. Best of luck and gentle hugs xx

  • Agree slimming pills at the very least with move your other drugs through your system before they have chance to work.

    Don't go too low carb as that will adversely affect your thyroid conversion but look at the carbs you are eating, not all made equally. So reduce sugar and no sugar subsistutes as they make you hungry.

    Think about excercising, no I don't mean think about doing it, think you are doing it. I often go for a walk when I have a lie down.

  • Jack that is brilliant I do it too sleep or rest walking/ cycling or even swimming. As I cannot go very far at all I imagine it is assisting me - I wonder if it helps if unconsciously we can trick our bodies into moving some of our weight brilliant xgins

  • Can't tell you were I read it / saw it/ hear it but sure that I understand that it does trick your brain and makes it more likely that you can exercise in the future. Again maybe making this up but a footballer - Beckham, Rooney practices goal kicks in his head.

    i do however wear a pedometer and try to do some walking several days a week. My Mum has dementia that was caused by her lack of exercise and I do not want to end up like her.

  • Try my smoothie they fill you up and reduce my refined sugar and carbohydrates in take.hand full curly kale.and frozen berries and milk or water.you cant taste veg the fruit wipes that taste out.and it helps to give some energy and aids digestion.hope that helps.

  • Hi All,

    To lose weight and get a little fitter, I've taken up 'Chair Exercise' suggested by my physio.

    These are exercises I can do sitting down with small weights. I have found them extremely helpful and have noticed that I do build up a sweat and my heart rate does go up so it's a good cardiovascular work out. Admittedly, I feel absolutely exhausted once I'm done but doing it to good music does distract me from how painful it sometimes feels.

    Afterwards, I always drink water and have a long lie down but I've noticed that I feel alot stronger, it's helped with my sleep and I've lost about 5 pounds already. All I need to do now is Stop comfort eating and I'll soon look like Kate Moss.

    Speak to your physio about it, it's definitely worth a try.

    Wishing you well.

    Stay Strong, Stay Positive.

  • Thank you all very much, very good advice from every one, and ideas , wen you can't see your gp or other doc it's really good gettin advice from people who really understands wat it's like and how it gets to you , my family is great they do there best to understand , and one of my friends said a bit of weight , you've got more to contend with that's not wat I should focus on , she is right there's a list as long as your arm of illness to worry about, so thank you all I was ready to order tables now I'm going try all the ideas I have been given best wishes to all xxxxx

  • Please don't take the pills, there is nothing in existence on the market in the UK or Europe that is licensed as a weight loss pill that works in that way. There is a black market for 'slimming pills' that are basically amphetamine and work in the way you describe. Long ago, this is what people took to aid weight loss, but the side effects were too dangerous and far outweighed the benefits and the products were banned. Amphetamine (speed) can cause major heart problems and blood pressure rises that could be very serious indeed. Your consultant will say no, please listen to him and don't be tempted by the idea of a quick fix, you are far too important to risk xxx

  • Hi there

    While I really sympathise with your problem (I've also gained weight because of the inactivity) I'd be extremely cautious about taking any pills that speed your heart rate up & therefore increase your metabolic rate...

    These are likely to be amphetamine based preparations, which have had a lot of negative press because of the heart-

    health problems they cause.

    The Internet is so vast that there are many preparations for sale on there that at best are a waste of money (because they're largely ineffective) or at worst a danger to your health (because they ARE effective!!)

    In other words it's pointless taking a (probably expensive) preparation that is ineffective - it won't make you slimmer just poorer. On the other hand, if it DID make you slimmer then there must be some ingredient in it that is potentially damaging.

    As you are also on other medication I'd be doubly careful... I would hazard a guess that most doctors would not advocate tablets that increase your heart rate but would suggest that you take the tablets, or a list of their ingredients, in for your doctor to look at. He or she should be able to see exactly what's in them & tell you if they safe for you to take.

    Wishing you well. xx

You may also like...